# SDR UALA2013012400418

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,961 hours, 13,648 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 6224591512
- Part serial: 34
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ASA DISPLAYED NO LAND 3 WITH F-D ON.   LEFT AUTO PILOT INOPERATIVE.
